| Model Number |
6531 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with coronary artery disease (cad).A comet ii pressure guidewire was selected and failed when plugged in to the link and was unable to obtain a wire pressure.The wire was then replaced with another comet ii and fractional flow reserve (ffr) was completed.During the same procedure, a 12mm x 3.50mm nc quantum apex balloon catheter was advanced for dilation.However, the balloon ruptured.The balloon was removed, and no device fragments left inside the patient.The procedure was completed successfully.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc quantum apex balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded.The device was prepped with an inflation device filled with water and connected to the calibrated pressure gage to inflate the device.The device inflated to rated burst pressure and deflated with no issue.Product analysis could not confirm reported event as the device inflated to rated burst pressure and deflated with no issue.
Event or Problem Description